# SDR AALA202409202765

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 69,789 hours, 33,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Fod
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L ARMING LEVER DIFFICULT TO MOVE / REQUIRES A LOT OF FORCE TO ARM/DISARM. T/S FOUND DEBRIS IN TRACK ON 1L DOOR ARM AND DISARM MECHANISM, CLEAN AND LUBRICANTS TRACK
